# SDR DALA2018052503612

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 59,199 hours, 22,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK FLOOR STRUCTURE INTERCOSTAL. CRACKED FLOOR STRUCTURE INTERCOSTAL PREVIOUSLY REPAIRED BTW STA 328 TO STA 344 LBL 45 AT PASSENGER CABIN.
